# SDR SA06076

- Difficulty date: October 3, 2006
- Submitted: October 5, 2006
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Condition: Faulty
- Location: Emergency Lights
- Part time: 18,222 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - THE LEFT FORWARD EMERGENCY POWER SUPPLY UNIT FAULTED DURING THE OPS CHECK.  MAINTENANCE REPLACED THE EMERGENCY POWER SUPPLY UNIT AND THE BATTERIES AT THE LEFT FORWARD POSITION.  OPERATIONALLY CHECKS OK.
